# SDR AALA20140808006

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FREQUENCY EDDY CURRENT INDICATED SUBSURFACE CRACK AT RIVET AT UPPER FWD CORNER OF SERVICE DOOR JAMB. FABRICATED & INSTALLED TRIPLER IAW DWG SR09530172 & EA MD80-53-036082.
